Zero finite-order serial correlation test in a semi-parametric varying-coefficient partially linear errors-in-variables model
Xuemei Hu,
Zhizhong Wang and
Feng Liu
Statistics & Probability Letters, 2008, vol. 78, issue 12, 1560-1569
Abstract:
Varying-coefficient partially linear models, as extensions of partially linear models and varying-coefficient models, are frequently used in statistical modeling. This paper proposes an empirical log-likelihood ratio for testing serial correlation in a semi-parametric varying-coefficient partially linear errors-in-variables model. The proposed empirical log-likelihood ratio is shown to have an asymptotic chi-square distribution under the null hypothesis of no serial correlation. Some Monte Carlo experiments are conducted to estimate rejection probabilities under the null hypothesis and in the presence of serial correlation. Simulation results show that the proposed test performs satisfactorily in estimated size and power.
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(08)00012-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:78:y:2008:i:12:p:1560-1569
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().